Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Im 29 weeks pregnant .and want to know if i can take ibprophen.(sorry about the spelling).i want to take it bcuz of it being an anti inflamitory.and i am having chest pains ...i know its due to ashma.and the hot weather.so would it be ok if i took it one time

Answer Question
 
ZACANDZOIESMOM

Asked by ZACANDZOIESMOM at 6:55 PM on May. 11, 2011 in Pregnancy

Level 5 (80 Credits)
Answers (15)
  • call ur dr and ask what to take i dont think u can have that
    chrstny88

    Answer by chrstny88 at 6:57 PM on May. 11, 2011

  • No, ibuprofren is not safe during pregnancy. It can cause placental bleeding because it thins your blood. Not safe at all. You really need to go see your doctor about this. Tributaline and other medications are safe for asthma during pregnancy. But you need a prescrip.
    Musicmom80

    Answer by Musicmom80 at 6:58 PM on May. 11, 2011

  • you know when i had my first baby i took tylena so your baby is full devoplement so it's ok to take it
    pregnantmom_19

    Answer by pregnantmom_19 at 6:58 PM on May. 11, 2011

  • ibuprofen can cause issues in the 3rd trimester. DON'T take it- call your doc.
    EgoTryptophan

    Answer by EgoTryptophan at 6:59 PM on May. 11, 2011

  • pregnantmom- tylenol is acetaminophen. that's safe.
    EgoTryptophan

    Answer by EgoTryptophan at 6:59 PM on May. 11, 2011

  • pregnantmom did u mean tylenol.?
    chrstny88

    Answer by chrstny88 at 7:00 PM on May. 11, 2011

  • tylenol is safe to take during pregnancy, not ibuprofrin, alieve, or asprin.

    Advil and Motrin are both ibuprofren so don't get those confused either. Be safe hun!
    Musicmom80

    Answer by Musicmom80 at 7:01 PM on May. 11, 2011

  • STOP TAKING IT. TYLENOL YES NOT IBPROPHEN. CALL THE DR
    kkbird

    Answer by kkbird at 7:02 PM on May. 11, 2011

  • tylenol/ acetaminophen is safe, but is not an anti-inflammatory

    advil/ ibuprofen is not safe, especially not I believe in the 3rd tri. I don't know of any OTC anti-inflammatory that is safe (that may be the problem?) You should really call your doctor. Asthma must be a pain in pregnancy!
    Tracys2

    Answer by Tracys2 at 7:06 PM on May. 11, 2011

  • Agree with PPs.

    No, don't take ibuprophen. If you are having an attack, go to the ER. If it can wait until tomorrow, call your OB in the morning and have them call in a script for you for an inhaler.

    You can also page your OB . . . .he may be able to call something intoa 24 hour pharmacy . . just have the phone number handy.
    ImaginationMama

    Answer by ImaginationMama at 7:07 PM on May. 11, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN